# SDR DALA2016042103153

- Difficulty date: April 14, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 77,419 hours, 35,233 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD T/E FLAP, INBD BALL SCREW, BALL NUTBUSHING SHAFTS ARE CORRODED.  SCEPTRE ENTRY FOR REMOVED PART.  WORK IN PROGRESS.BALL, SCREW & OFF 55-2754-9-0001 00107 ON. RT OTBD T/E FLAP.  INBD BALLSCREW REPLACED ON CUSTOMER CARD 2751-2542.
